# SDR IPXA13578616

- Difficulty date: May 24, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 13,139 hours, 9,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536129
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S3C7, MAIN DECK FLOOR PANEL 252XUF HAS PUNCTURES.  FABRICATED NEW FLOOR PANEL IAW EO B757-932 0-9692-H.
